# SDR SWIA20250103009

- Difficulty date: December 3, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,975 hours, 43,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL SPOTS OF CORROSION ON FRAME FLANGE ON THE FWD SIDE OF FS 605.00 SPANNING BETWEEN STGR 25L AND STGR 25R    (FILED OPEN)    COMPLIED WITH REO 601R-53-61-8266 REV "--" DATED: 2024-12-14 SPLICE REPAIR TO FS605.00 LOWER FRAME SECTOR AT STR25R & STR 26L. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337 MAJOR REPAIR FORM. COMPLETED CORROSION FINDINGS REPORT. REF CHILD CP 29290341 FOR EDDY CURRENT OF THE CUT LINES. REFERENCE CP 29316989 FOR LEAK CHECK.  REFERENCE REO 601R-53-61-8267 FOR ALTERNATE FASTENER.
